# SDR SWAA2018031420406

- Difficulty date: March 1, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 792-810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CORRODED BETWEEN BS 792 TO 810, RBL 14.  R & R THE CARGO TRACK IAW DWG AND SRM.
